# SDR ASMF200702001

- Difficulty date: February 3, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 50,528 hours, 34,629 cycles
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, NOSE LANDING GEAR DID NOT RETRACT. LUBRICATION SERVICE TO NOSE LANDING GEAR STRUT WAS ACCOMPLISHED IAW MM 32-21-02. CABLES, PULLEYS AND CONNECTIONS WERE CHECKED AND LUBRICATION WAS ACCOMPLISHED, ALL CORRECT. OVER WEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRPLANE LANDED WITH 121,583 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS. DURING OVERNIGHT CHECK, TEST WAS PERFORMED IAW MM 32-30-00, ALL CORRECT.
